| Model Number |
1804250-33 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.
Event or Problem Description
It was reported that the procedure was to treat the mid right coronary artery (rca) with heavy calcification, heavy tortuosity and 90% stenosis.The 2.5x33 mm xience skypoint stent delivery system (sds) failed to cross the lesion due to the anatomy and there was resistance with the anatomy during independent removal.A 2.25x33 mm xience skypoint sds was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.